# SDR SWAA2023072681681

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8802Q
- Make and model: Boeing 737-8
- Aircraft serial: 65437
- Aircraft time: 7,311 hours, 4,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER FORWARD F/A SEAT FLASHING RED FLASHLIGHT UNDER FWD F/A SEAR FLASHING RED<[01] R&R FLASHLIGHT UNDER FWD F/A SEAT AS REQ?D PER AMM 25-64-00
